On rational reciprocity

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


A method for deriving “rational” nth power reciprocity laws from general ones is described. It is applied in the cases n = 3, 4, 8, yielding results of von Lienen, Bürde, Williams.

Original languageEnglish (US)
Pages (from-to)861-866
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - Apr 1990

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On rational reciprocity'. Together they form a unique fingerprint.

Cite this